On the existence of a class of stationary quantum stochastic processes
Annales de l'I.H.P. Physique théorique, Volume 22 (1975) no. 3, p. 241-248
@article{AIHPA_1975__22_3_241_0,
     author = {Lewis, J. T. and Thomas, L. C.},
     title = {On the existence of a class of stationary quantum stochastic processes},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {3},
     year = {1975},
     pages = {241-248},
     zbl = {0307.60033},
     mrnumber = {432083},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1975__22_3_241_0}
}
Lewis, J. T.; Thomas, L. C. On the existence of a class of stationary quantum stochastic processes. Annales de l'I.H.P. Physique théorique, Volume 22 (1975) no. 3, pp. 241-248. http://www.numdam.org/item/AIHPA_1975__22_3_241_0/

[1] G.W. Ford, M. Kac and P. Mazur, J. Math. Phys., t. 6, 1965, p. 504. | MR 180277 | Zbl 0127.21605

[2] G.E. Uhlenbeck and L.S. Ornstein, Phys. Rev., t. 36, 1930, p. 823. | JFM 56.1277.03

[3] G.W. Ford and J.T. Lewis, in course of preparation.

[4] J.L. Doob, Stochastic Processes, Wiley and Sons, New York, 1953. | MR 58896 | Zbl 0053.26802

[5] R. Haag, N. Hugenholtz and M. Winnink, Commun. Math. Phys., t. 5, 1967, p. 215. | MR 219283 | Zbl 0171.47102

[6] H. Araki and E.J. Woods, J. Math. Phys., t. 4, 1963, p. 637. | MR 152295

[7] J.M. Chaiken, Commun. Math. Phys., t. 8, 1968, p. 164. | MR 230514 | Zbl 0171.23705